# SDR DXTA2024091600542

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 3,278 hours, 2,163 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN CABIN DOOR FORWARD FLOOR EXIT SIGN LIGHT INOP. DOES NOT WORK ON EMER SWITCH NOR ON PAX SAFETY SWITCH. ALL OTHER EMER LIGHTS ARE AT THE TIME OF  THIS PICTURE. CORRECTIVE ACTION: GAINED ACCES TO CABIN DOOR FORWARD FLOOR EXIT SIGN LIGHT THRU FORWARD CLOSET ACCESS PANEL AND FOUND LIGHT CONNECTOR TO BE LOOSE. DISCONNECTED, CLEANED AND RECONNECTED LIGHT CONNECTOR AND FOUND LIGHT TO WORK AF, REQUIRED WITH BOTH ERERGENCV SWITCH AND PAX SAFELY SWITCH. PER CE 680A IMM 25-20-11, LIGHT OPS CHECKS GOOD.
